A note on Carleman estimates and Unique continuation property for the Boussinesq system - Archive ouverte HAL Access content directly
Journal Articles Communications in Mathematical Analysis Year : 2013

A note on Carleman estimates and Unique continuation property for the Boussinesq system

Abstract

A Carleman estimates is established to prove a unique continuation property of the solution of the Boussinesq system. We can prove that if the solution of the Boussinesq systems vanishes in an open subset, then this solution is identically equal to zero in the horizontal component of the open subset.
Fichier principal
Vignette du fichier
2013_06_CarlBouss_preprint.pdf (251.27 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01090300 , version 1 (03-12-2014)

Identifiers

  • HAL Id : hal-01090300 , version 1

Cite

Youcef Mammeri. A note on Carleman estimates and Unique continuation property for the Boussinesq system. Communications in Mathematical Analysis, 2013, 15 (2), pp.29-38. ⟨hal-01090300⟩
41 View
122 Download

Share

Gmail Facebook X LinkedIn More